Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 596762, 11 pages
Research Article

The Improved Riccati Equation Method and Exact Solutions to mZK Equation

College of Physics and Material Science, Anhui University, Hefei, Anhui 230039, China

Received 26 May 2012; Accepted 24 July 2012

Academic Editor: Giovany M. Figueiredo

Copyright © 2012 Xiaofeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • M E Zayed Elsayed, and A Amer Yasser, “Exact solutions for the nonlinear KPP equation by using the Riccati equation method combined with the G/G - expansion method,” Scientific Research and Essays, vol. 10, no. 3, pp. 86–96, 2015. View at Publisher · View at Google Scholar
  • Tukur Abdulkadir Sulaiman, Asif Yokus, Nesrin Gulluoglu, and Haci Mehmet Baskonus, “Regarding the numerical solutions of the Sharma-Tasso-Olver equation,” ITM Web of Conferences, vol. 22, pp. 01036, 2018. View at Publisher · View at Google Scholar